×

Found 54 Documents (Results 1–54)

100
MathJax

On a model of sub- and superdiffusion on self-similar topological spaces. (English. Russian original) Zbl 1341.60032

Theory Probab. Appl. 60, No. 2, 173-186 (2016); translation from Teor. Veroyatn. Primen. 60, No. 2, 209-226 (2015).
MSC:  60G50 60J60 28A78
PDF BibTeX XML Cite
Full Text: DOI

Limit shapes of Gibbs distributions on the set of integer partitions: The expansive case. (English) Zbl 1181.60146

MSC:  60K35 60C05 05A17 60A10 60F05 05E15 82B10
PDF BibTeX XML Cite
Full Text: DOI EuDML

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

all top 3

Software